[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.158.83.210. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
January 1969

ERRATUM

Arch Dermatol. 1969;99(1):113. doi:10.1001/archderm.1969.01610190119022

This article is only available in the PDF format. Download the PDF to view the article, as well as its associated figures and tables.

Abstract

The article "Griseofulvin and Porphyrin Metabolism" by Dr. Watson, et al, which appeared in the Nov 1968 issue of the Archives, had the following errors.

The footnote on page 451 should read "Reprint requests to Medical Unit, Northwestern Hospital, Minneapolis 55407 (Dr. Watson)."

On Table 1, page 457, the footnotes should be changed to "†> mean + 2 SD" and "‖ ‖ ALA, δ-aminolevulinic acid, mg/d."

On page 459, the left column, line 10, should read "Table 6," the right column, line 6, should read "Tables 1 and 6."

On page 460, Table 6, the* after Date should be changed to †.

On page 462, the footnotes for Table 8 should be changed to "* Griseofulvin (mc) 250 mg qid" and "‖> mean + 2 SD."

Page 463, the left column, line 1, should read "(Table 1)."

On page 464, Table 11, the title should read "Severe Spastic Constipation and Laxative Habit.*" A

First Page Preview View Large
First page PDF preview
First page PDF preview
×